# SDR AALA202005229026

- Difficulty date: May 20, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 25,016 hours, 10,303 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006642
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #2 ENGINE DRIVEN GENERATOR SOURCE OFF INDICATION CAME ON DURING TAKEOFF AT 20 KNOTS RESULTING IN AN ABORTED TAKEOFF.  REPLACED # 2 ENGINE DRIVEN IDG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 24-11-11-400-801
